Bloating with menopur, follistim and ganirelix
So … I am not sure if anyone else have experienced this. So I figured I’ll jot it down here. Tonight is my 5th night on menopur and follistim, with ganirelix to be added. Yesterday I started feeling the cramp in my ovary/uterus. A slight pinch. Maybe from the ultrasound wand from the monitoring yesterday. Not a fan of the guy who inserted the wand at Basking Ridge (first time there, because of the weekend hour flexibility).
Anyway … today my lower back hurts a lot and there’s more pinch and discomfort inside. More cramping and pinch. I’m just sitting up, no moving around but it still hurts. I’m not pregnant so I know it is not a miscarriage waiting to happen. I just hope this is “normal” per say of the meds and not something that I should really worry about.
PS: I ditched coffee for 6 days (the day before my injections started and had one cup today.
Sorry for all the rants. First time in the ivf world and still familiarizing myself with everything.
Update: I have low tolerance of pain. The follistim is the easiest one. The ganirelix slightly ache and burns afterwards. It also makes me bloat. The menopur for me is hell. Every drop hurts so I have to do it very very slow. Hubby and I tried medium and fast speed and it wasnt working for me. Even with hubby’s help I can’t take it. It hurts and I even ended up shoving his hand away. So slow and steady is key for my injections.